MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 22G X 25MM; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 EZ HUBER 22G X 25MM; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, "on (b)(6) 2022 at 15:00 i removed the 5 fu from the port needle and the twist lock from the port needle was broken from 2 sides, flushing of the port needle was not possible.Dha also looked at this and could not flush the port needle because everything was going on.Chemotherapy did not run concurrently.Rotational blockade was greater than with other infusions.".
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refs0939 showed no other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation:¿patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a damaged ez huber infusion set is inconclusive due to poor sample condition.One open ez huber 22 ga x 25 mm sample and twenty-two sealed samples were returned for evaluation.All of the sample packaging indicated lot: refs0939.The open sample was inspected.The white cap was able to be removed.Microscopic observations of the luer hub did not reveal any apparent damage or cracks.The sample was infused and pressurized with water using a 12 ml syringe and no leaks were experienced.The remaining sealed kits were opened and also inspected.No issues or damage were noted during microscopic observation and functional testing of the sealed samples.It could not be determined if the sample experiencing the reported issue was returned.Since none of the returned samples exhibited damage corresponding to the entry description of ¿needle was broken from 2 sides, flushing of the port needle was not possible¿, the complaint could not be confirmed and remains inconclusive at this time.
 
Event or Problem Description

Brand Name
EZ HUBER 22G X 25MM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key14713994
Report Number3006260740-2022-02285
Device Sequence Number2235243
Product Code FPA
UDI-Device Identifier00801741089268
UDI-Public(01)00801741089268
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHG22-100
Device Lot NumberREFS0939
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date08/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown